Write a review

Large Hard Bumps and Bluish Marionette Lines, Applied by Qualified Dermatologist - Canada

I had restlylane injections about three months ago...

I had restlylane injections about three months ago and in the last month large hard bumps appeared in lower marionette lines. I have been back to doctor twice and he injected them, but the bumps are still there. Any suggestions.

Name not provided

This doctor has a very good reputation. I don't believe my problem is a result of his skill. Maybe I have some kind of allergy to the injections.

3 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
3 out of 5 stars Answered my questions
3 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
5 out of 5 stars Staff professionalism & courtesy
2 out of 5 stars Payment process
5 out of 5 stars Wait tmes
Was this review helpful?

Comments (1)

Hi Purrcy, 

I'm sorry you have bumps, that sucks. You might want to check out the doctors answers in our Q&A Why Does Restylane Cause Bumps Under the Skin, it might help. 

Thank you, enjoy your weekend!

-Britt

  • Reply